# SDR DALA2021051802788

- Difficulty date: May 17, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 100,986 hours, 14,260 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 EMERGENCY CEILING LIGHTS AT CEILING 31FG ARE INOPERATIVE. MAINTENANCE RE-SECURED CONNECTOR. SYSTEM OPERATION IS NORMAL. (LP 7596923)
